MathSciNet Relay Station
MathSciNet bibliographic data
MR2374562 62M05 (60J10 62F10 65F10)
Ching, Wai-Ki; Ng, Michael K.; Fung, Eric S. Higher-order multivariate Markov chains and their applications. Linear Algebra Appl. 428 (2008), no. 2-3, 492–507.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement